# SDR UIEA2023070400680

- Difficulty date: July 10, 2023
- Submitted: July 11, 2023
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 100,220 hours, 24,059 cycles
- System (JASC): 2700 · Flight Control System
- Part: Pca
- Part number: 2829001013
- Part serial: 1108
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RUDDER, MID, AND UPPER PCA'S OUT OF LIMITS.( RUDDER, MID, AND UPPER PCA'S WERE REPLACED IAW AMM REQUIREMENTS AMM 27-21-02-422-038 )
